# SDR AXSA2019112800001

- Difficulty date: November 12, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N63978
- Make and model: Beech C-99
- Engine: Pwa PT6A36
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: MS957406
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED BOROSCOPE OF THE RT ENGINE, THE COMPRESSOR TURBINE BLADES WERE FOUND DAMAGED BY FOD AND A POWER TURBINE CONTAINMENT SHROUD BOLT HEAD WAS FOUND BROKEN OFF AND RETAINED BY SAFETY WIRE. THE REST OF THE BOLT BACKED OUT OF ITS THREADED HOLE AND PASSED THROUGH THE COMPRESSOR TURBINE STATOR & DISC AND THE POWER TURBINE STATOR & DISC BEFORE EXITING THE ENGINE.
